Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

October 23, 20179 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Oct 23, 2017, 11:13 AM EDT for 9 counties in Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 23, 2017, 11:13 AM EDT (15:13 UTC)
Expired
Oct 23, 2017, 11:45 AM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Butts County, GA, Forsyth County, GA, Gwinnett County, GA, Hall County, GA, Henry County, GA, Lumpkin County, GA, Rockdale County, GA, Spalding County, GA, White County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
452 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

652 
WWUS82 KFFC 231513
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1113 AM EDT MON OCT 23 2017
 
GAZ014>016-022-023-033>035-045>048-056>058-068-070-231545-
Butts GA-Dawson GA-Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-
White GA-Newton GA-Pike GA-Lumpkin GA-Henry GA-Hall GA-
North Fulton GA-Lamar GA-Barrow GA-DeKalb GA-Spalding GA-
1113 AM EDT MON OCT 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN DAWSON...
NORTHWESTERN WALTON...ROCKDALE...FORSYTH...GWINNETT...SOUTHWESTERN
WHITE...WESTERN NEWTON...NORTHEASTERN PIKE...LUMPKIN...HENRY...
HALL...NORTH FULTON...NORTHERN LAMAR...NORTHWESTERN BARROW...
SOUTHEASTERN DEKALB AND EASTERN SPALDING COUNTIES UNTIL 1145 AM
EDT...

At 1113 AM EDT...a line of strong thunderstorms was along a line
extending from Auraria to near Milner...and moving east at 25 mph.

  HAZARD...40 mph wind and heavy rain. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas. 

Some locations in the path of these storms include
Gainesville, Lawrenceville, Griffin, McDonough, Conyers, Covington,
Cumming, Dahlonega, Jackson, Cleveland, Dawsonville, Duluth,
Stockbridge, Sugar Hill, Snellville, Suwanee, Buford, Lilburn,
Loganville and Norcross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3473 8368 3416 8377 3413 8382 3408 8379
      3320 8393 3320 8404 3317 8404 3309 8432
      3462 8409
TIME...MOT...LOC 1513Z 264DEG 22KT 3449 8402 3313 8427 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 23, 10:15 AM EDT, 58 minutes earlier.

Area forecast discussion, Oct 23, 10:15 AM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1015 AM EDT Mon Oct 23 2017

.UPDATE...
Cold front is currently along the GA/AL border this morning. The
heaviest band of precipitation stretches from the northern
Atlanta suburbs to just south of Columbus. There isn't much
instability north of Interstate 20. A rumble of thunder or two is
possible north if Interstate 20, but there is better potential for
scattered thunderstorms south of I20 for the remainder of the
morning into the afternoon hours. The main weather hazard should
be locally heave rainfall. A few obs have been reporting between
1/4sm and 1sm visibilities within the showers ahead of the main
line.

Will make some tweaks to the back edge of the precip shield. Temps
and dews look ok for now and will only make very minor changes.

&&

.PREV DISCUSSION... /Issued 729 AM EDT Mon Oct 23 2017/

PREV DISCUSSION... /Issued 357 AM EDT Mon Oct 23 2017/

SHORT TERM /Today through Tuesday/...

Cold front currently moving across AL and central TN bringing
showers and isolated thunderstorms to the Southeastern U.S. The
precipitation shield associated with the trough/front will continue
to spread eastward with the actual front moving into far western GA
right around daybreak.

The cold front should move through most of the CWA by late
morning/early afternoon. As the front exits the state...instability
indices and shear values increase a bit and we may see some strong
to near severe storms this afternoon for areas east of an ATL to MCN
line. The biggest threat will be periods of heavy rain...gusty
winds...and frequent lightning strikes. The current forecast models
are showing this frontal system completely exiting the area by 00z
Tues with a much drier and cooler airmass pushing into the area
through Tuesday.

Cooler temperatures and a drier airmass are expected behind the cold
front Monday night. Lows tonight will be in the 40s and 50s with
highs Tues mainly in the 60s to near 70.

01

LONG TERM /Tuesday Night through Sunday/...

The long term portion begins with a very strong mid level trough
moving through with a very much mid winter appearance. This will
usher in the coldest air of this young fall season by far with mid
to upper 30s for the northern tier on Wednesday morning and now
only recovering to the upper 50s for Wednesday afternoon. There
will be some wrap around clouds with the passage of the trough but
at this time, moisture looks too shallow to result in any
precipitation.

High pressure remains in control for much of the week with
continued cold conditions during the overnight as there could be
some lower 30s for the NE mountains Wed night into Thu morning.
Next wx system will be on tap for the weekend as another cold
front moves into NW GA late on Friday. Does not appear at this
time as if this one will be able to tap into the gulf so front
will have to bring all its moisture with it. Looks limited at best
for precip chances and will limit to low end chance in the grids
for now.

Looks like the ECMWF has come around to the GFS solution of a
cleaner FROPA Sat into Sun. Still will hold onto some pops through
the first half of the weekend for now but if trends continue,
should be able to drop altogether with subsequent forecasts.
Another shot of cold temps to follow the frontal passage with a
return to lows in the 30s.

Deese

AVIATION...
12Z Update...
IFR ceilings to start this TAF set with things improving rapidly as
the frontal system moves through the area. Showers ahead of the
main front are moving across the state right and we should see
some thunderstorms later this morning. Best timing for TSRA in the
ATL area will be generally between 14-16z and a bit later at AHN
and MCN. Precip will come to an end around 18z in the ATL area
with ceilings lifting and SCT out by 20z. Winds starting out of
the SE and turning to the S and then the W and NW through the end
of the TAF set. Wind speeds around 10kt and will see some gust
near 20kt through the afternoon. Wind speeds diminish after 00z to
8kt or less. Will see some more gust Tuesday afternoon also.
VSBYs will be in the MVFR to VFR range through the period.

//ATL Confidence...12Z Update...
Medium to high confidence on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  48  69  42 /  90  30   0   0
Atlanta         70  51  66  43 /  90   5   0   0
Blairsville     67  43  61  35 /  90  20   5   5
Cartersville    69  47  64  39 /  90   5   0   0
Columbus        74  51  70  46 /  90   5   0   0
Gainesville     69  49  65  42 /  90  20   0   0
Macon           75  49  72  42 /  90  20   0   0
Rome            69  46  64  39 /  90   5   0   0
Peachtree City  72  47  67  40 /  90   5   0   0
Vidalia         78  55  76  48 /  70  50   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 PM EDT this afternoon for the following
zones: Fannin...Lumpkin...Towns...Union...White.

&&
Hazardous weather outlook, Oct 23, 7:02 AM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
702 AM EDT Mon Oct 23 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241115-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
702 AM EDT Mon Oct 23 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

...Wind Advisory In Effect For The Higher Elevations Of Northeast
Georgia...

Thunderstorms are expected along and ahead of a cold front
this morning with a few strong thunderstorms. An isolated severe
thunderstorm remains possible as well. The primary hazard from
any strong to severe thunderstorms will be occasional lightning
and strong, possibly damaging wind gusts. Heavy rainfall can also
be expected with primary threat over the higher elevations of NE
Georgia.

Strong winds at higher elevations of Northeast Georgia with 20 to
25 mph and gusts to 35 mph will lead to some trees and powerlines
down through early afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Oct 23, 10:13 AM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
1013 AM EDT MON OCT 23 2017

GAZ013-014-021-022-032-033-043>045-053>056-067>069-231445-
Dawson GA-Fayette GA-Coweta GA-Forsyth GA-Meriwether GA-Pike GA-
South Fulton GA-North Fulton GA-Douglas GA-Cobb GA-Clayton GA-
Cherokee GA-Upson GA-DeKalb GA-Pickens GA-Spalding GA-
1013 AM EDT MON OCT 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...FAYETTE...
EASTERN COWETA...NORTHWESTERN FORSYTH...MERIWETHER...WESTERN PIKE...
SOUTH FULTON...NORTH FULTON...NORTHEASTERN DOUGLAS...COBB...WESTERN
CLAYTON...CHEROKEE...NORTHWESTERN UPSON...WESTERN DEKALB...
SOUTHEASTERN PICKENS AND WESTERN SPALDING COUNTIES UNTIL 1045 AM
EDT...

At 1013 AM EDT...a line of strong thunderstorms was along a line
extending from near Ball Ground to near Warm Springs...and moving
northeast at 35 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Newnan, Canton, Decatur, Fayetteville, Jonesboro,
Greenville, Sandy Springs, Roswell, Alpharetta, Smyrna, Dunwoody,
Peachtree City, East Point, Milton, Woodstock, Union City, Forest
Park and Riverdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3445 8416 3294 8446 3286 8474 3287 8480
      3432 8452
TIME...MOT...LOC 1413Z 241DEG 31KT 3431 8444 3288 8473

WIND...40MPH
Special weather statement, Oct 23, 10:15 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1015 AM EDT MON OCT 23 2017

GAZ079-080-090-091-102-103-231445-
Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Webster GA-Talbot GA-
1015 AM EDT MON OCT 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHATTAHOOCHEE...
NORTHEASTERN STEWART...NORTHWESTERN TAYLOR...WESTERN MARION...
NORTHWESTERN WEBSTER AND SOUTHEASTERN TALBOT COUNTIES UNTIL 1045 AM
EDT...

At 1015 AM EDT...a line of strong thunderstorms was along a line
extending from Talbotton to Louvale...and moving northeast at 30 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Talbotton, Cusseta, Junction City, Geneva, Brantley, Christopher,
Juniper, Baldwinville, Brooklyn, Renfroe, Oakland, Manta, Zellobee,
Po Biddy Crossroads, Box Springs, Marion Estates, Prattsburg, Big
Lazer Creek Wma and Louvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3212 8488 3270 8459 3281 8440 3279 8439
      3278 8438 3277 8436 3278 8436 3278 8435
      3276 8434 3276 8430 3219 8461
TIME...MOT...LOC 1415Z 236DEG 25KT 3267 8456 3215 8484

WIND...40MPH
Special weather statement, Oct 23, 10:40 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1040 AM EDT MON OCT 23 2017

GAZ069>071-079>081-091-092-231515-
Schley GA-Lamar GA-Monroe GA-Taylor GA-Marion GA-Upson GA-
Crawford GA-Talbot GA-
1040 AM EDT MON OCT 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...SOUTHERN
LAMAR...WESTERN MONROE...TAYLOR...MARION...UPSON...NORTHWESTERN
CRAWFORD AND EASTERN TALBOT COUNTIES UNTIL 1115 AM EDT...

At 1040 AM EDT...a line of strong thunderstorms was along a line
extending from Thomaston to near Zellobee...and moving northeast at
40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Barnesville, Buena Vista, Butler, Yatesville, Junction
City, Culloden, Lincoln Park, The Rock, Sunset Village, Brantley,
Rupert, Logtown, Howard, Tazewell, Salem, Prattsburg, Hannahs Mill,
Collier and Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3224 8461 3294 8437 3315 8394 3238 8427
TIME...MOT...LOC 1440Z 236DEG 33KT 3290 8431 3230 8458

WIND...40MPH
Special weather statement, Oct 23, 10:42 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1042 AM EDT MON OCT 23 2017

GAZ014-015-021-022-033-034-044>046-054>057-068-231515-
Dawson GA-Fayette GA-Rockdale GA-Forsyth GA-Gwinnett GA-Pike GA-
Lumpkin GA-Henry GA-South Fulton GA-North Fulton GA-Clayton GA-
Cherokee GA-DeKalb GA-Spalding GA-
1042 AM EDT MON OCT 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...EASTERN
FAYETTE...SOUTHWESTERN ROCKDALE...FORSYTH...WESTERN GWINNETT...
NORTHWESTERN PIKE...SOUTHERN LUMPKIN...WESTERN HENRY...SOUTH
FULTON...NORTH FULTON...CLAYTON...EASTERN CHEROKEE...DEKALB AND
SPALDING COUNTIES UNTIL 1115 AM EDT...

At 1042 AM EDT...a line of strong thunderstorms was along a line
extending from Hollis Lathem Reservoir to near Hollonville...and
moving northeast at 30 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Griffin, Decatur, Fayetteville, Cumming, Dahlonega,
Jonesboro, Dawsonville, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Dunwoody, Milton, Duluth, Stockbridge, Sugar Hill, Forest
Park, Suwanee and Riverdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3453 8398 3321 8423 3309 8452 3438 8429
      3438 8426 3441 8426
TIME...MOT...LOC 1442Z 240DEG 25KT 3436 8425 3313 8449

WIND...40MPH
Special weather statement, Oct 23, 11:11 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1111 AM EDT MON OCT 23 2017

GAZ069>071-080-081-231545-
Lamar GA-Monroe GA-Taylor GA-Upson GA-Crawford GA-
1111 AM EDT MON OCT 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...MONROE...
TAYLOR...SOUTHEASTERN UPSON AND WESTERN CRAWFORD COUNTIES UNTIL 1145
AM EDT...

At 1111 AM EDT...a line of strong thunderstorms was along a line
extending from near Collier to Rupert...and moving northeast at 40
mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Forsyth, Butler, Roberta, Reynolds, Yatesville, Culloden, Berner,
Russellville, Brent, Musella, Knoxville, Redbone, Salem, Collier,
Horns, Fickling Mill and Sandy Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3241 8434 3307 8408 3319 8384 3318 8382
      3313 8382 3312 8380 3258 8402
TIME...MOT...LOC 1511Z 233DEG 36KT 3305 8405 3244 8430

WIND...40MPH
Special weather statement, Oct 23, 11:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1113 AM EDT MON OCT 23 2017

GAZ014>016-022-023-033>035-045>048-056>058-068-070-231545-
Butts GA-Dawson GA-Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-
White GA-Newton GA-Pike GA-Lumpkin GA-Henry GA-Hall GA-
North Fulton GA-Lamar GA-Barrow GA-DeKalb GA-Spalding GA-
1113 AM EDT MON OCT 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN DAWSON...
NORTHWESTERN WALTON...ROCKDALE...FORSYTH...GWINNETT...SOUTHWESTERN
WHITE...WESTERN NEWTON...NORTHEASTERN PIKE...LUMPKIN...HENRY...
HALL...NORTH FULTON...NORTHERN LAMAR...NORTHWESTERN BARROW...
SOUTHEASTERN DEKALB AND EASTERN SPALDING COUNTIES UNTIL 1145 AM
EDT...

At 1113 AM EDT...a line of strong thunderstorms was along a line
extending from Auraria to near Milner...and moving east at 25 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Lawrenceville, Griffin, McDonough, Conyers, Covington,
Cumming, Dahlonega, Jackson, Cleveland, Dawsonville, Duluth,
Stockbridge, Sugar Hill, Snellville, Suwanee, Buford, Lilburn,
Loganville and Norcross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3473 8368 3416 8377 3413 8382 3408 8379
      3320 8393 3320 8404 3317 8404 3309 8432
      3462 8409
TIME...MOT...LOC 1513Z 264DEG 22KT 3449 8402 3313 8427

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 2:09 AM EDTSpecial Weather StatementFFCBleckley51 min
Oct 23, 3:40 AM EDTSpecial Weather StatementFFCSumter50 min
Oct 23, 3:49 AM EDTSpecial Weather StatementFFCCrawford26 min
Oct 23, 4:10 AM EDTWind AdvisoryFFCFannin, Lumpkin, Towns, Union, White9 hr
Oct 23, 4:14 AM EDTSpecial Weather StatementFFCWebster31 min
Oct 23, 4:24 AM EDTSpecial Weather StatementFFCSumter36 min
Oct 23, 4:58 AM EDTSpecial Weather StatementFFCDooly, Macon, Schley, Taylor32 min
Oct 23, 9:49 AM EDTSpecial Weather StatementFFCCobb, Coweta, Douglas, Harris, Meriwether26 min
Oct 23, 10:13 AM EDTSpecial Weather StatementFFCCherokee, Clayton, Cobb, Dawson, Fayette, Fulton and 1 more32 min
Oct 23, 10:15 AM EDTSpecial Weather StatementFFCMarion, Talbot30 min
Oct 23, 10:40 AM EDTSpecial Weather StatementFFCMarion, Taylor, Upson35 min
Oct 23, 10:42 AM EDTSpecial Weather StatementFFCClayton, Dawson, DeKalb, Forsyth, Spalding33 min
Oct 23, 11:11 AM EDTSpecial Weather StatementFFCCrawford, Monroe, Taylor34 min
Oct 23, 11:16 AM EDTSpecial Weather StatementFFCUnion29 min
Oct 23, 11:40 AM EDTSpecial Weather StatementFFCCrawford, Macon, Monroe35 min
Oct 23, 11:42 AM EDTSpecial Weather StatementFFCBarrow, Butts, Hall, Newton, Walton33 min
Oct 23, 11:44 AM EDTSpecial Weather StatementFFCFannin, Lumpkin, Towns, Union, White31 min
Oct 23, 12:19 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Greene, Jackson, Jasper and 6 more26 min
Oct 23, 12:33 PM EDTRiver Flood WarningFFCFulton, Gwinnett24 hr
Oct 23, 12:45 PM EDTSpecial Weather StatementFFCBanks, Clarke, Greene, Jackson, Madison, Morgan and 3 more30 min
Oct 23, 1:08 PM EDTRiver Flood WarningFFCGwinnett24 hr
Oct 23, 1:15 PM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Madison, Oglethorpe, Taliaferro and 2 more45 min
Oct 23, 4:22 PM EDTSpecial Weather StatementFFCToombs23 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.